Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Have PCOS. Missing periods. Pregnancy test negative. Feels bloated, gaining weight and sore breast. Any advice?

Hi, I have PCOS . I was given Duphaston and Clomifene last month and my gynac did ultrasound to check I was ovulating or not. I ovulated. I have missed my period its been 2 weeks. My home test and blood test are negative. I was advised to take primolut no 2 times for 3 days. Its been 4 days still no periods. please advise. I feel very bloated and have put on weight. My breast has become big. Please advise.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response

It seems like the medicines are simply not helping you.

You need to wait patiently until you get your periods now. Please do not take any more medicines until you get your periods.

Once the hormonal imbalance is corrected, you will get your periods normally.

Duphaston and Clomiphen need to be restarted again after you get your periods.

I hope this helps.

Answered: Fri, 22 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor